MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 ECC GLENOSPHERE TRIAL D38MM; EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS

DEPUY FRANCE SAS - 3003895575 ECC GLENOSPHERE TRIAL D38MM; EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS
Model Number 2307-60-038
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: while the reported condition was not confirmed, examination of the returned device did reveal breakage of the device.Examination of the returned ecc glenosphere trial d38mm assembly confirmed the screw component has broken off the trial body.The device is not jammed or seized as initially reported.The investigation attributed the root cause to unintended user error and did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when trying to "used" glenosphere trial, screw pushed thru plastic and became unusable.All pieces retrieved.No surgical delay.

Brand Name
ECC GLENOSPHERE TRIAL D38MM
Common Device Name
EXTREMITY INSTRUMENTS : GLENOSPHERE TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9934119
Report Number1818910-2020-10358
Device Sequence Number19457279
Product Code LXH
UDI-Device Identifier10603295115960
UDI-Public10603295115960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-60-038
Device Catalogue Number230760038
Device Lot Number5305177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1